Advanced Search
MyIDEAS: Login

Manifolds of golden rule and balanced steady state equilibria

Contents:

Author Info

  • Yves Balasko

    (Department of Econometrics, University of Geneva, 1211 Geneva 4, SWITZERLAND)

  • Christine Lang

    (Department of Econometrics, University of Geneva, 1211 Geneva 4, SWITZERLAND)

Abstract

We show that the set of balanced steady state (resp. golden rule) equilibria, parameterized by endowments, of stationary overlapping-generations economies are smooth manifolds diffeomorphic to Euclidean spaces. These properties extend similar properties of the Walrasian equilibria and enable one to apply the natural projection approach to the study of these equilibria.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://link.springer.de/link/service/journals/00199/papers/8011002/80110317.pdf
Download Restriction: Access to the full text of the articles in this series is restricted

File URL: http://link.springer.de/link/service/journals/00199/papers/8011002/80110317.ps.gz
Download Restriction: Access to the full text of the articles in this series is restricted

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal Economic Theory.

Volume (Year): 11 (1998)
Issue (Month): 2 ()
Pages: 317-330

as in new window
Handle: RePEc:spr:joecth:v:11:y:1998:i:2:p:317-330

Note: Received: October 30, 1995; revised version: October 10, 1996
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00199/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Balasko, Yves, 1999. "Markets for Composite Goods," Journal of Economic Theory, Elsevier, vol. 88(2), pages 310-339, October.
  2. Christian Ghiglino & François Duc, 2004. "Expectations in an OG Economy," Research Papers by the Department of Economics, University of Geneva 2004.10, Département des Sciences Économiques, Université de Genève.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:11:y:1998:i:2:p:317-330. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.